On the zeros of linear recurrence sequences

Volume 147 / 2011

Francesco Amoroso, Evelina Viada Acta Arithmetica 147 (2011), 387-396 MSC: 11B37, 11D61. DOI: 10.4064/aa147-4-4

Authors

  • Francesco AmorosoLaboratoire de mathématiques Nicolas Oresme
    CNRS UMR 6139
    Université de Caen
    Campus II, BP 5186
    14032 Caen Cedex, France
    e-mail
  • Evelina ViadaDepartment of Mathematics
    University of Basel
    Rheinsprung 21
    4051 Basel, Suisse
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image